# SDR GR4D20181112001

- Difficulty date: November 12, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N531QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5133
- Aircraft time: 10,861 hours, 4,511 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: FON2322333193
- Condition: Corroded
- Location: Floorboard
- Part time: 11,861 hours, 4,511 cycles
- Component: Floorboard
- Component part number: 1159BH55003435437439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE PRESSURE FLOORBOARD WASHERS/INSERTS CORRODED THROUGHOUT CABIN AND MISSING MATERIAL. REQUIRES REPAIR PER SE55105101.
